The 10 references in paper V. Salnikov N., В. Сальников Н. (2016) “Вероятностные характеристики минимальных деревьев Штейнера на манхэттенской плоскости // Probabilistic Properties of Rectilinear Steiner Minimal Trees” / spz:neicon:technomag:y:2015:i:7:p:269-280

1
Karp R.M. Reducibility among combinatorial problems.Proc. of a Symp. on the Complexity of Computer Computations. The IBM Research Symposia Series, New York, Plenum Press, 1972, pp. 85{103.
(check this in PDF content)
2
Garey M.R., Graham R.L., Johnson D.S. The Complexity of Computing Steiner Minimal Trees.SIAM J. Appl. Math., 1977, vol. 32, no. 4. pp. 835{859. DOI:10.1137/0132072
(check this in PDF content)
3
Hwang F.K., Richards D.S., Winter P.The Steiner Tree Problem. New York, North-Holland, 1992. (ser. Annals of Discrete Mathematics, vol. 53).
(check this in PDF content)
4
Salnikov V.N. Probabilistic properties of topologies of minimal fillings of finite metric spaces.Journal of Mathematical Sciences, 2014, vol. 203, iss. 6, pp. 873{883. DOI: 10.1007/s10958-014-2179-2
(check this in PDF content)
5
Ivanov A.O., Tuzhilin A.A. One-dimensional Gromov minimal filling problem.Sbornik: Mathematics, 2012, vol. 203, no. 5, pp. 677{726. DOI:SM2012v203n05ABEH004239
(check this in PDF content)
6
Hanan M. On Steiner's problem with rectilinear distance.SIAM J. Appl. Math., 1966, vol. 14, no. 2, pp. 255{265. DOI:10.1137/0114025
(check this in PDF content)
7
Gromov M. Filling Riemannian manifolds.J. Differential Geom., 1983, vol. 18, no. 1, pp. 1{ 147. Accessed:http://projecteuclid.org/euclid.jdg/1214509283(date 31.05.2015).
(check this in PDF content)
8
Ivanov A.O., Tuzhilin A.A. Gromov minimal fillings for finite metric spaces.Publications de l'Institut Mathematique, 2013, vol. 94, iss. 108. pp. 3{15. DOI:10.2298/PIM1308003I
(check this in PDF content)
9
Ivanov A., Tuzhilin A. Minimal fillings of finite metric spaces: The state of the art. In: A. Bark, O. Musin, eds.Discrete Geometry and Algebraic Combinatorics. Providence, AMS., 2014. pp. 9{35. (ser. Contemporary Mathematics, vol. 625). DOI:10.1090/conm/625
(check this in PDF content)
10
Gilbert E.N. Random minimal trees.Journal of the Society for Industrial and Applied Mathematics, 1965, vol. 13, no. 2, pp. 376{387. DOI:10.1137/0113021
(check this in PDF content)